One class of Liouville-type systems

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


We prove that a class of systems with the Lagrangian of the form L = g_{ij}(u) u_x i u_t j /2 + f(u) is of the Liouville type. We construct new integrable Hamiltonian systems related to the symmetries of the hyperbolic systems under consideration by substitutions of the Miura transformation type. For one of the systems obtained, we construct the second-order recursion operator.
Original languageEnglish
Pages (from-to)1509-1527
Number of pages19
JournalTheoretical and Mathematical Physics
Issue number2
Publication statusPublished - 2004


Dive into the research topics of 'One class of Liouville-type systems'. Together they form a unique fingerprint.

Cite this